# SDR CALA2024112801341

- Difficulty date: November 27, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N37409
- Make and model: Boeing 737924
- Aircraft serial: 30126
- Aircraft time: 62,214 hours, 25,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 21A THE EMERGENCY EXIT ILLUMINATION WHITE INOP REPLACED EMERGENCY EXIT WHITE LIGHT 21A , OPS CHK GOOD
